Journal of the Mathematical Society of Japan

Pseudo-differential operators of multiple symbol and the Calder\'on-Vaillancourt theorem

Hitoshi KUMANO-GO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 27, Number 1 (1975), 113-120.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434886

Digital Object Identifier
doi:10.2969/jmsj/02710113

Mathematical Reviews number (MathSciNet)
MR0361937

Zentralblatt MATH identifier
0294.35068

Subjects
Primary: 47G05
Secondary: 35S05: Pseudodifferential operators

Citation

KUMANO-GO, Hitoshi. Pseudo-differential operators of multiple symbol and the Calder\'on-Vaillancourt theorem. J. Math. Soc. Japan 27 (1975), no. 1, 113--120. doi:10.2969/jmsj/02710113. https://projecteuclid.org/euclid.jmsj/1240434886


Export citation